Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 302, NWS Tulsa, OK

July 30, 20204 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 30, 2020, 8:56 PM CDT for 4 counties in Oklahoma. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2020, 8:56 PM CDT (01:56 UTC)
Expired
Jul 30, 2020, 10:00 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Choctaw County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 136 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 8:56 PM CDTTSTM WND DMGHugo, OKPICTURE ON SOCIAL MEDIA SHOWS PART OF A TIN ROOF PEELED BACK ON THE EAST SIDE OF HUGO JUST SOUTH OF CHOCTAW MEMORIAL HOSPITAL. TIME IS ESTIMATED FROM RADAR.
Jul 30, 9:04 PM CDTTSTM WND DMGHugo, OKVERY LARGE TREE DOWN AROSS THE ROAD AT 4TH AND CLAYTON. SEVERAL POWER POLES WERE ALSO OBSERVED TO BE DOWN.
Jul 30, 9:06 PM CDTTSTM WND DMG3 Sw Fort Towson, OKTREE FELL ONTO A POWER POLE AND CAUGHT ON FIRE AT 1587 N AND 4335 RD SW OF FORT TOWSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 4:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2020-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2020-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1379 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1377 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

121 
WUUS54 KTSA 310156
SVRTSA
OKC023-077-079-127-310300-
/O.NEW.KTSA.SV.W.0302.200731T0156Z-200731T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
856 PM CDT Thu Jul 30 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Pushmataha County in southeastern Oklahoma...
  South central Latimer County in southeastern Oklahoma...
  Choctaw County in southeastern Oklahoma...
  Southern Le Flore County in southeastern Oklahoma...

* Until 1000 PM CDT.

* At 856 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles southeast of Albion to 7 miles south of
  Sawyer, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Hugo...                           Antlers...
  Clayton...                        Heavener...
  Talihina...                       Fort Towson...
  Sawyer...                         Rattan...
  Soper...                          Albion...
  Octavia...                        Talimena State Park...
  Snow...                           Heavener Runestone State Park...
  Tuskahoma...                      Big Cedar...
  Hugo Lake State Park...           Kiamichi...
  Whitesboro...                     Clayton Lake State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3480 9534 3494 9445 3451 9446 3451 9504
      3425 9505 3424 9515 3394 9516 3396 9523
      3387 9529 3388 9554 3394 9560 3387 9578
TIME...MOT...LOC 0156Z 291DEG 26KT 3461 9507 3391 9540 

HAIL...<.75IN
WIND...60MPH
 
$$
Snider
4 follow-up statements
248 
WWUS54 KTSA 310202
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
902 PM CDT Thu Jul 30 2020

OKC023-077-079-127-310300-
/O.CON.KTSA.SV.W.0302.000000T0000Z-200731T0300Z/
Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-
902 PM CDT Thu Jul 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR PUSHMATAHA...SOUTH CENTRAL LATIMER...CHOCTAW AND SOUTHERN LE
FLORE COUNTIES...

At 900 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Albion to 7 miles south of
Sawyer, moving east at 30 mph.

HAZARD...60 mph wind gusts. Public reported trees down and power out 
         in the city of Hugo. Additional tree damage was located 
         near the border of McCurtain county. 

SOURCE...Public.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Antlers...
Clayton...                        Heavener...
Talihina...                       Fort Towson...
Sawyer...                         Rattan...
Soper...                          Albion...
Octavia...                        Talimena State Park...
Snow...                           Heavener Runestone State Park...
Tuskahoma...                      Big Cedar...
Hugo Lake State Park...           Kiamichi...
Whitesboro...                     Clayton Lake State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3480 9534 3494 9445 3451 9446 3451 9504
      3425 9505 3424 9515 3394 9516 3396 9523
      3387 9529 3388 9554 3394 9560 3387 9578
TIME...MOT...LOC 0200Z 291DEG 26KT 3460 9505 3390 9538 

HAIL...<.75IN
WIND...60MPH
 
$$
Snider
554 
WWUS54 KTSA 310212
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
912 PM CDT Thu Jul 30 2020

OKC023-077-079-127-310300-
/O.CON.KTSA.SV.W.0302.000000T0000Z-200731T0300Z/
Pushmataha OK-Latimer OK-Choctaw OK-Le Flore OK-
912 PM CDT Thu Jul 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EASTERN PUSHMATAHA...SOUTH CENTRAL LATIMER...EASTERN CHOCTAW AND
SOUTHERN LE FLORE COUNTIES...

At 911 PM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Albion to 8 miles south of
Raymond Gary State Park, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Clayton...
Heavener...                       Talihina...
Fort Towson...                    Sawyer...
Albion...                         Octavia...
Talimena State Park...            Heavener Runestone State Park...
Tuskahoma...                      Big Cedar...
Hugo Lake State Park...           Kiamichi...
Whitesboro...                     Clayton Lake State Park...
Bengal...                         Yanush...
Raymond Gary State Park...        Nashoba...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3479 9534 3494 9445 3451 9446 3451 9504
      3425 9505 3424 9515 3394 9516 3396 9523
      3387 9529 3388 9554 3394 9560 3401 9549
      3425 9538 3446 9534 3476 9536
TIME...MOT...LOC 0211Z 291DEG 26KT 3458 9497 3388 9531 

HAIL...<.75IN
WIND...60MPH
 
$$
Snider
364 
WWUS54 KTSA 310229
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
929 PM CDT Thu Jul 30 2020

OKC023-077-310238-
/O.CAN.KTSA.SV.W.0302.000000T0000Z-200731T0300Z/
Latimer OK-Choctaw OK-
929 PM CDT Thu Jul 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LATIMER AND
EASTERN CHOCTAW COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3494 9445 3451 9446 3451 9504 3465 9503
      3485 9501
TIME...MOT...LOC 0228Z 291DEG 26KT 3454 9484 3384 9518 

$$

OKC079-127-310300-
/O.CON.KTSA.SV.W.0302.000000T0000Z-200731T0300Z/
Pushmataha OK-Le Flore OK-
929 PM CDT Thu Jul 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN PUSHMATAHA AND SOUTHERN LE FLORE COUNTIES...

At 928 PM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Octavia to near Manchester, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Heavener...                       Octavia...
Talimena State Park...            Heavener Runestone State Park...
Whitesboro...                     Muse...
Big Cedar...                      Hodgen...
Honobia...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3494 9445 3451 9446 3451 9504 3465 9503
      3485 9501
TIME...MOT...LOC 0228Z 291DEG 26KT 3454 9484 3384 9518 

HAIL...<.75IN
WIND...60MPH
 
$$
Snider
951 
WWUS54 KTSA 310252
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
952 PM CDT Thu Jul 30 2020

OKC127-310302-
/O.CAN.KTSA.SV.W.0302.000000T0000Z-200731T0300Z/
Pushmataha OK-
952 PM CDT Thu Jul 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3451 9475 3464 9469 3491 9463 3491 9445
      3451 9446
TIME...MOT...LOC 0252Z 291DEG 26KT 3448 9465 3378 9500 

$$

OKC079-310300-
/O.CON.KTSA.SV.W.0302.000000T0000Z-200731T0300Z/
Le Flore OK-
952 PM CDT Thu Jul 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN LE FLORE COUNTY...

At 952 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Octavia to 9 miles east of
Manchester, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Heavener...                       Octavia...
Heavener Runestone State Park...  Big Cedar...
Hodgen...                         

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3451 9475 3464 9469 3491 9463 3491 9445
      3451 9446
TIME...MOT...LOC 0252Z 291DEG 26KT 3448 9465 3378 9500 

HAIL...<.75IN
WIND...60MPH
 
$$
Snider

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:09 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 30, 7:09 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
709 PM CDT Thu Jul 30 2020

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Strong to severe thunderstorms are ongoing now across southern
Oklahoma along a weak surface front that is set up across the area,
with more storms ready to move into the area from the west later
this evening. These storms will produce some gusty winds and some
temporary reductions to MVFR and IFR conditions due to torrential
rainfall. For the rest of the period, an upper level trough is
moving southeast out of eastern Kansas tonight and will bring with
it the chance for more showers with some thunder possible across
the northern OK and northwest AR TAF sites later tonight and into
the morning hours on Friday. MVFR ceilings will be possible in
these areas as the axis of the trough approaches bringing in a
stronger surface cool front and stratus layer. This front will
also switch winds around to the north and will be rather gusty
during the day tomorrow across most sites.

&&

.PREV DISCUSSION... /Issued 355 PM CDT Thu Jul 30 2020/

DISCUSSION...
An area of showers and thunderstorms remained ongoing across
parts of Southeast Oklahoma and West Central Arkansas this
afternoon in response to a surface/outflow boundary from the
morning activity setting up over these locations. As these
showers and storms drift to the southeast into a more favorable
airmass where afternoon temps have warmed into the 90s...an uptick
in storm development/intensity will become possible with gusty to
locally strong winds and small hail possible. This activity
should continue to push east and southeast and exit the CWA over
the next couple of hours.

Also this afternoon...a shortwave was currently sagging southeast
through Western Kansas. Ahead of the low...a cold front was
positioned from Southeast Kansas into Northeast Oklahoma and
extended southwest into Northern Texas. This cold front is
expected to continue to push southeastward into Southeast Oklahoma
and Northwest Arkansas this evening. As it moves into more
favorable air over Texas and Southern Oklahoma additional
thunderstorm development is forecast to initiate along the western
portion of the boundary and spread northeast along/near the front
into Southeast Oklahoma and Western Arkansas around/just after
00z. Instability over the CWA...as long as it has not been
completely worked over from ongoing convection in Southeast
Oklahoma...will allow for some storm development to become strong
to severe with locally damaging winds the main threat and a
secondary threat of large hail possible.

Locally heavy rainfall will also be possible as moisture
continues to pool along the outflow boundary with precipitable
water values near 2 inches in Southeast Oklahoma. Forecast
rainfall amounts in the 1-2 inch range and locally higher could
be possible for mainly along and south of Interstate 40...which
could create some localized areas of flash flooding. Convection
along/ahead of the cold front looks to be fairly progressive
pushing mostly into Arkansas by late tonight. Thus...with the
forecasted movement and also over locations that have not received
as much rainfall as locations north of I-40...have held off on a
new flash flood watch at this time. However...conditions will need
to be monitored closely as the heavy rain axis sets up.

Overnight tonight...additional showers and thunderstorms are
forecast to push into Northeast Oklahoma and Northwest Arkansas as
as the shortwave trof axis moves over the CWA. Limited
instability over this area should keep convection from growing too
much upscale. However...some gusty winds and locally heavy
rainfall could be possible.

During the day Friday...shower and thunderstorm chances will
continue over the CWA as an area of low pressure slowly rounds the
base of the trof axis into Northwest Arkansas by Friday night.
Severe weather is not expected as the cold front moving through
tonight should shift south of the Red River by Friday
morning...thus keeping the warm sector south of the CWA. Some
localized areas of heavy rainfall will remain possible Friday
with ample amounts of moisture for the low to work with. The
greater precip/heavy rainfall potentials are forecast across the
eastern half of the CWA. With the low pressure overhead combined
with the precip chances...temps for the CWA should be cooler as
forecast highs look to be in the upper 70s to mid 80s for the last
day of July.

Friday night into Saturday... the upper low and trof axis
continues to slowly migrate eastward and exit the CWA by Saturday
night. Shower and slight to chance thunderstorm chances look to
finally taper off from west to east during the day Saturday and
exit by Saturday night. Again with the expected ongoing
conditions...temps for Saturday should continue to be below the
seasonal average.

Behind the exiting shortwave...upper level northwesterly flow is
progged to be common over the Plains for the weekend and through
the first half of next week. In response...a secondary weak
impulse and surface boundary look to push through the CWA Sunday
into Monday. There looks to be a slight chance of precip as this
disturbance moves through...though no where near what has been
observed this week. Cool conditions with highs in the 80s for much
of the CWA look to continue through the middle part of next
week...before the trof over the Eastern CONUS finally lifts
northeast and the ridge of high pressure currently confined to the
Desert Southwest tries to expand back over the Southern Plains
late next week.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....04
Hazardous weather outlook, Jul 30, 5:02 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
502 PM CDT Thu Jul 30 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
502 PM CDT Thu Jul 30 2020

...SEVERE STORM THREAT INCREASING ALONG AND SOUTH OF I-40 THIS
AFTERNOON AND EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Very Limited.
    AREA... Southeast Oklahoma.
    ONSET... This evening.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA... Southeast Oklahoma and West-central Arkansas.
	ONSET... Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA... Southeast Oklahoma.
	ONSET... Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA... Southeast Oklahoma and west-central Arkansas.
    ONSET... Ongoing.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA... Southeast Oklahoma.
	ONSET... Ongoing.

DISCUSSION...
Heat indices of 100 to 107 are ongoing across southeast Oklahoma
at this time thanks to a very hot and humid airmass and abundance
of sunshine this afternoon. A boundary in the area is starting to
trigger storms across parts of southeast Oklahoma within this
unstable airmaass. Given the favorable environment for strong to
severe storms across southeast Oklahoma, a Severe Thunderstorm
Watch has been issued and is in effect for locations in Oklahoma
south of interstate 40. The main threats this afternoon will be
damaging wind gusts up to 70 miles per hour and hail up to golf
ball size. There is also a very limited tornado threat across
southeastern Oklahoma this evening.

Heavy rainfall may also accompany these thunderstorms this
afternoon and evening across southeast Oklahoma and west-central
Arkansas. Rainfall amounts of one inch will be common with
locally higher amounts where storms move over the same area. The
Flash Flooding risk is low given the area of greatest risk for
heavier rainfall tonight has missed out on the higher rainfall
totals over the past week. With that said, if storms line up and
move over the same area, a Flash Flooding threat would
materialize.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...No Hazards.
SUNDAY...Thunderstorm Potential.
MONDAY THROUGH WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Scattered showers and thunderstorms will remain possible on Friday
as an upper level trough moves across the region. A few lingering
showers and thunderstorms will be possible on Saturday across
northwest Arkansas, otherwise, cooler and drier weather is
anticipated into early next week.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
A flash flood watch may be issued for portions of the area
later today given the threat for additional heavy rainfall. A
Severe Thunderstorm Watch is currently in effect for most
locations in Oklahoma along and south of interstate 40.

weather.gov/tulsa contains additional information.

Snider

In the hours before

Special weather statement, Jul 30, 7:02 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
702 PM CDT Thu Jul 30 2020

OKZ076-310045-
Le Flore OK-
702 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LE FLORE COUNTY
UNTIL 745 PM CDT...

At 701 PM CDT, a strong thunderstorm was located near Whitesboro,
moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Whitesboro...                     Talimena State Park...
Muse...                           Summerfield...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3462 9494 3468 9494 3468 9502 3470 9504
      3495 9484 3476 9458 3459 9490
TIME...MOT...LOC 0001Z 222DEG 16KT 3471 9492

Snider
Special weather statement, Jul 30, 7:44 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
744 PM CDT Thu Jul 30 2020

OKZ076-310115-
Le Flore OK-
744 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LE FLORE COUNTY
UNTIL 815 PM CDT...

At 744 PM CDT, a strong thunderstorm was located 7 miles south of
Lake Wister State Park, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Heavener...                       Howe...
Heavener Runestone State Park...  Hodgen...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3473 9478 3489 9485 3505 9447 3500 9444
      3480 9445
TIME...MOT...LOC 0044Z 250DEG 23KT 3483 9472

Snider
Special weather statement, Jul 30, 8:00 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CDT Thu Jul 30 2020

OKZ049-075-310145-
Latimer OK-Pushmataha OK-
800 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA AND SOUTH
CENTRAL LATIMER COUNTIES UNTIL 845 PM CDT...

At 800 PM CDT, a strong thunderstorm was located over Tuskahoma,
moving northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Clayton...                        Albion...
Clayton Lake State Park...        Kiamichi...
Tuskahoma...                      Yanush...
Sardis...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3462 9549 3483 9513 3475 9506 3468 9506
      3468 9500 3462 9495 3447 9535
TIME...MOT...LOC 0100Z 239DEG 17KT 3462 9530

Snider
Special weather statement, Jul 30, 8:09 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
809 PM CDT Thu Jul 30 2020

ARZ019-029-OKZ076-310145-
Sebastian AR-Crawford AR-Le Flore OK-
809 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CRAWFORD...
SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES UNTIL 845 PM CDT...

At 809 PM CDT, a strong thunderstorm was located 4 miles northeast of
Howe, moving northeast at 35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Greenwood...
Barling...                        Pocola...
Heavener...                       Lavaca...
Arkoma...                         Mansfield...
Wister...                         Hackett...
Howe...                           Hartford...
Huntington...                     Bonanza...
Midland...                        Cameron...
Heavener Runestone State Park...  Excelsior...

This includes Interstate 540 between mile markers 2 and 14.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3514 9403 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9423 3495 9434 3496 9437
      3494 9439 3493 9444 3486 9445 3478 9460
      3502 9480 3531 9450 3531 9448 3532 9449
      3546 9434 3524 9408 3522 9408 3519 9403
TIME...MOT...LOC 0109Z 221DEG 31KT 3498 9456

Snider
Special weather statement, Jul 30, 8:20 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
820 PM CDT Thu Jul 30 2020

OKZ074-076-310145-
Haskell OK-Le Flore OK-
820 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL AND
NORTHWESTERN LE FLORE COUNTIES UNTIL 845 PM CDT...

At 820 PM CDT, a strong thunderstorm was located 4 miles south of
Stigler, moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Stigler...                        Keota...
Mccurtain...                      Bokoshe...
Mc Curtain...                     Lequire...
Kanima...                         Milton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3511 9473 3508 9518 3526 9522 3536 9483
      3533 9482 3532 9482 3533 9479 3534 9478
TIME...MOT...LOC 0120Z 260DEG 33KT 3518 9511
Special weather statement, Jul 30, 8:44 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
844 PM CDT Thu Jul 30 2020

OKZ074-076-310215-
Haskell OK-Le Flore OK-
844 PM CDT Thu Jul 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL AND NORTHERN
LE FLORE COUNTIES UNTIL 915 PM CDT...

At 843 PM CDT, a strong thunderstorm was located 5 miles west of
Bokoshe, moving east at 35 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Poteau...                         Spiro...
Panama...                         Keota...
Mccurtain...                      Bokoshe...
Cameron...                        Mc Curtain...
Shady Point...                    Cowlington...
Scullyville...                    Milton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3506 9452 3507 9499 3523 9501 3532 9468
      3531 9468 3529 9467 3529 9464 3530 9462
      3533 9460 3533 9458
TIME...MOT...LOC 0143Z 265DEG 30KT 3516 9487

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:02 PM CDTSpecial Weather StatementTSALeFlore43 min
Jul 30, 7:25 PM CDTFlash Flood WarningTSAPittsburg4 hr
Jul 30, 7:44 PM CDTSpecial Weather StatementTSALeFlore31 min
Jul 30, 7:45 PM CDTFlash Flood WarningTSAPittsburg3 hr
Jul 30, 7:52 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha38 min
Jul 30, 7:57 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg48 min
Jul 30, 8:00 PM CDTSpecial Weather StatementTSALatimer45 min
Jul 30, 8:09 PM CDTSpecial Weather StatementTSALeFlore36 min
Jul 30, 8:13 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha47 min
Jul 30, 8:20 PM CDTSpecial Weather StatementTSAHaskell25 min
Jul 30, 8:44 PM CDTSpecial Weather StatementTSAHaskell31 min
Jul 30, 8:51 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Jul 30, 8:51 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah24 min
Jul 30, 9:14 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.